Understand more about Anaphylaxis, how to recognise an Anaphylactic Attack and what you should do.

This course is aimed at anyone who requires a course in anaphylaxis awareness. The course covers the use of Epi-Pens, Emerade and Jext as well as recognition of signs, treatment, concerns and activating the EMS as well as care for the patient. 

We have a 100% classroom course for this and the certificate is valid for three years. To renew complete the same course again. When you have successfully completed the online or the classroom course, you will be issued a National MedicAid wall certificate and wallet card.

Some of our online and classroom courses also include Anaphylaxis training and in some cases, this course can be integrated into another course and dually certified by National MedicAid.

All our first aid courses fully meet the UK and European Resuscitation Council Guidelines 2015 including the guidelines for Anaphylaxis.

This qualification and most of the other National MedicAid qualifications are Endorsed by TQUK to show our commitment to extra levels of compliance and quality assurance.

The content of this and all our courses has been independently certified as conforming to universally accepted Continuous Professional Development (CPD) guidelines and come with a Certified CPD Statement as well as a National MedicAid Certificate and for online courses an Evidence-Based Learning statement.

  • Childminders
  • Nannies
  • Teachers
  • Parents
  • Patients
  • First Aiders
  • Medical professionals
  • Carers
  • Scout leaders
  • Children group workers

Course Curriculum

  • Introduction
  • What is Anaphylaxis
  • Living with Anaphylaxis
  • Minor allergic reactions
  • What causes a reaction and who is affected
  • Activating EMS
  • What is an Auto-Injector
  • Jext
  • EpiPen2
  • Emerade
  • Storage and disposal
  • Who prescribes auto-injectors
  • Checking auto-injectors and expiry dates
  • Signs and symptoms of Anaphylaxis
  • Basic First Aid advice
  • Schools and teachers
  • Biphasic Anaphylactic Reactions
  • Giving a second dose